# SDR DHL9871509C

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING I/B AND O/B ANGLE CRACKED  BELOW NR 7 SPOILER ACTUATOR.  REPLACED ANGLES PER SRM 51-30-2.  N/R 1043
